# SDR CALA9700182

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD GALLEY DOOR LOWER AFT CORNER FRAME CRACKED.  THE CRACKED SECTION WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-10-1.
